# SDR AALA20090924TUL19

- Difficulty date: September 24, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 57,754 hours, 19,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT HAD CORROSION AT LEADING EDGE SKIN SURFACE APPROXIMATELY 24 INCHES IN FROM OUTBOARD END AT FASTENER.  CUT AWAY CORROSION AND CRACK DAMAGE AT APPROXIMATELY 24 INCHES FROM OUTBOARD END AND INSTALLED A FLUSH REPAIR PER SRM 57-43-01-2R.
